Uniform approximation of continuous functions by means of rational functions

S. Paszkowski

Applicationes Mathematicae (1962)

  • Volume: 6, Issue: 4, page 441-458
  • ISSN: 1233-7234

How to cite


S. Paszkowski. "Approximation uniforme des fonctions continues par les fonctions rationnelles." Applicationes Mathematicae 6.4 (1962): 441-458. <http://eudml.org/doc/265559>.

author = {S. Paszkowski},
journal = {Applicationes Mathematicae},
keywords = {numerical analysis},
language = {fre},
number = {4},
pages = {441-458},
title = {Approximation uniforme des fonctions continues par les fonctions rationnelles},
url = {http://eudml.org/doc/265559},
volume = {6},
year = {1962},

AU - S. Paszkowski
TI - Approximation uniforme des fonctions continues par les fonctions rationnelles
JO - Applicationes Mathematicae
PY - 1962
VL - 6
IS - 4
SP - 441
EP - 458
LA - fre
KW - numerical analysis
UR - http://eudml.org/doc/265559
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.